# SDR IPXA2022112888459

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 22,442 hours, 13,294 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED**ECAM L/G NOT DOWN LOCKED PROC: L/G GRAVITY EXTENSION. CREW FOLLOWED ECAM AND PROCEDURE UNSAFE RIGHT MLG ON ALL THREE INDICATION SYSTEMS. VERIFIED MLG DOWN WITH TOWER. AS A PRECAUCTION WE REVIEWED PROC: LDG WITH ONE MAIN L/G ABNORMAL L/G *NOT REPORTABLE SDR*RETRACTED/EXTENDED LANDING GEAR PER AMM 32-31-00-501. R MLG WILL NOT FULLY EXTEND & LOCK. T/S PER TSM 32-30-00. SUSPECT FAULTY MAIN GEAR SEQUENCE VALVE.  REPLACED BRACE STRUT ACTUATING CYLINDER PER A300 AMM 32-31-55-0401, OPS AND LEAK CHECK IS GOOD.
